Show simple item record

dc.contributor.authorBaker, Christopher T. H.*
dc.contributor.authorLumb, Patricia M.*
dc.date.accessioned2007-12-04T11:48:40Z
dc.date.available2007-12-04T11:48:40Z
dc.date.issued2006
dc.identifier.citationJournal of integral equations and mathematics, 18, 2006, pp. 227-248.en
dc.identifier.urihttp://hdl.handle.net/10034/14973
dc.descriptionThis article is not available through ChesterRep.en
dc.description.sponsorshipThis article was submitted to the RAE2008 for the University of Chester - Applied Mathematics.en
dc.language.isoenen
dc.publisherRocky Mountain Mathematics Consortiumen
dc.relation.urlhttp://rmmc.asu.edu/jie/jie.htmlen
dc.subjectintegral equationsen
dc.subjectevolutionary equationsen
dc.titleOn integral equation formulation of a class of evolutionary equations with time-lagen
dc.typeArticleen
dc.identifier.journalJournal of integral equations and mathematics


This item appears in the following Collection(s)

Show simple item record